Alert archive / New Mexico / Wind Advisories in 2014

Wind Advisory 26, NWS Albuquerque, NM

April 16, 2014

NWS Albuquerque, NM issued this wind advisory at Apr 16, 2014, 3:19 PM MDT. It took effect at Apr 16, 2014, 6:00 PM MDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Apr 16, 2014, 3:19 PM MDT (21:19 UTC)
In effect from
Apr 16, 2014, 6:00 PM MDT
Expired
Apr 17, 2014, 6:00 AM MDT
In force
12 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

983 
WWUS75 KABQ 162119
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
319 PM MDT WED APR 16 2014

...STRONG WIND WITH A COLD FRONT TONIGHT...

.A STRONG COLD FRONT WILL PLUMMET SOUTHWARD OUT OF COLORADO AND
TEXAS TONIGHT. A RIBBON OF STRONG TO POSSIBLY VERY STRONG WIND WILL
ACCOMPANY THE FRONTAL PUSH AND IMPACT THE EAST CENTRAL AND
SOUTHEAST PLAINS. LESSENING WIND BY SUNUP. 

NMZ531-532-534>536-170400-
/O.NEW.KABQ.WI.Y.0026.140417T0000Z-140417T1200Z/
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-QUAY COUNTY-CURRY COUNTY-
ROOSEVELT COUNTY-
319 PM MDT WED APR 16 2014

...WIND ADVISORY IN EFFECT UNTIL 6 AM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM MDT THURSDAY. 

* LOCATION...EAST CENTRAL AND SOUTHEAST PLAINS. 

* WINDS...NORTH/NORTHEAST BETWEEN 25 TO 35 MPH WITH GUSTS TO 50
  MPH. 

* TIMING...THIS EVENING AND OVERNIGHT. 

* VISIBILITY...LOCALIZED BETWEEN 1 TO 2 MILES DUE TO BLOWING DUST. 

* LOCAL IMPACTS...STRONG CROSS WINDS WILL OCCUR ALONG INTERSTATE
  40 AND TRAVELERS SHOULD BE PREPARED FOR REDUCED VISIBILITIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
50/44
2 follow-up statements
721 
WWUS75 KABQ 170346
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
946 PM MDT WED APR 16 2014

...STRONG WIND WITH A COLD FRONT TONIGHT IN THE PORTIONS OF THE
EASTERN PLAINS...

.A STRONG COLD FRONT PLUMMETING OUT OF COLORADO AND TEXAS TONIGHT
WILL BRING A FEW HOURS OF STRONG AND GUSTY NORTH TO NORTHEAST
WINDS TO PORTIONS OF THE EASTERN PLAINS. THE GUSTY WINDS SHOULD
DIMINISH AROUND SUNRISE THURSDAY.

NMZ531-532-534>536-171200-
/O.CON.KABQ.WI.Y.0026.000000T0000Z-140417T1200Z/
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-QUAY COUNTY-CURRY COUNTY-
ROOSEVELT COUNTY-
946 PM MDT WED APR 16 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT THURSDAY...

* LOCATION...HARDING...QUAY...CURRY...ROOSEVELT AND EASTERN SAN
  MIGUEL COUNTIES. 

* WINDS...NORTH TO NORTHEAST SUSTAINED 25 TO 35 MPH. GUSTS TO
  AROUND 50 MPH POSSIBLE.

* TIMING...STRONG AND GUSTY WINDS WILL PERSIST INTO THE OVERNIGHT
  AND DIMINISH AROUND SUNRISE THURSDAY. 

* VISIBILITY...LOCALIZED FROM 1 TO 2 MILES DUE TO BLOWING DUST.

* LOCAL IMPACTS...STRONG CROSS WINDS WILL OCCUR ALONG INTERSTATE 
  40 AND TRAVELERS SHOULD BE PREPARED FOR REDUCED VISIBILITIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
452 
WWUS75 KABQ 171155
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
555 AM MDT THU APR 17 2014

NMZ531-532-534>536-171300-
/O.EXP.KABQ.WI.Y.0026.000000T0000Z-140417T1200Z/
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-QUAY COUNTY-CURRY COUNTY-
ROOSEVELT COUNTY-
555 AM MDT THU APR 17 2014

...WIND ADVISORY WILL EXPIRE AT 6 AM MDT EARLY THIS MORNING...

MODERATE NORTHEAST WINDS WILL CONTINUE THROUGH THIS MORNING BUT
STRONG WIND ARE NO LONGER ANTICIPATED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Apr 16, 11:43 AM MDT, 3 hours 36 minutes earlier.

Area forecast discussion, Apr 16, 11:43 AM MDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1143 AM MDT WED APR 16 2014

.AVIATION...
18Z TAF CYCLE
PACIFIC DISTURBANCE TAKING AIM ON THE SOUTHERN AND CENTRAL ROCKIES
TODAY/TONIGHT. CLOUDS WILL THICKEN UP AND LOWER AS A RESULT.
STARTING WITH GUP/FMN AND THEN SPREADING EASTWARD. THEN THINNING
CLOUDS ACROSS WESTERN AND CENTRAL AREAS OVERNIGHT. MVFR AND IFR CIGS
WILL BE POSSIBLE ACROSS THE EASTERN PLAINS AND EAST SLOPES OF THE
CENTRAL MTNS TONIGHT. ESPECIALLY FAVORING ALONG AND NORTH OF I40.
WORST CONDITIONS WILL BE FOUND ACROSS THE NE THIRD. LVS WILL BE
IMPACTED ALTHOUGH CARRYING MVFR CIGS IN LATEST FORECAST AT THIS
TIME. THAT SITE COULD OBSERVE EVEN LOWER CONDITIONS. TCC WILL
FOLLOW SUIT. TOUGHER CALL FOR ROW/SAF SO LEFT THOSE SITES OUT. WINDS
WILL BE BREEZY AHEAD OF THE WAVE TODAY BUT STRONGEST WIND FLOW
WILL BE ASSOCIATED WITH THE BACK DOOR COLD FRONT. LOOKING AT GUSTS
BETWEEN 35 TO 45 KT FOR 2 TO 3 HRS AND A DISTINCT WIND SHIFT. TCC
WOULD BE IMPACTED MOST.

50

&&

.PREV DISCUSSION...307 AM MDT WED APR 16 2014...
.SYNOPSIS...
A FAST MOVING PACIFIC NORTHWEST STORM WILL ZIP ACROSS NORTHERN AND
NORTHEASTERN NEW MEXICO TONIGHT INTO THURSDAY MORNING...SPREADING
A SWATH OF RAIN AND HIGH COUNTRY SNOW AND USHERING IN COLDER
TEMPERATURES. A WARMING FRIDAY WILL BRING A CHANCE FOR
THUNDERSTORMS ACROSS THE STATE...AS TEMPERATURES LEVEL OFF HEADING
INTO THE WEEKEND. A WEATHER SYSTEM OFF THE WEST COAST WILL MOVE
ACROSS NEW MEXICO AND BRING ANOTHER WEEKEND CHANCE FOR SHOWERS TO
MUCH OF THE STATE. SKIES WILL CLEAR LATE IN THE WEEKEND FOR A WARM
START TO THE FOLLOWING WORK WEEK.

&&

.DISCUSSION...
CURRENTLY...NORTHWEST FLOW OVERHEAD WITH NEW MEXICO UNDER
DOWNSTREAM LIMB OF BROAD RIDGE SITTING OVER THE EASTERN PACIFIC.
SURFACE TROUGH EXTENDS FROM THE BLACK HILLS OF SOUTH DAKOTA
SOUTHWARD TO NORTHEAST NEW MEXICO.

MODELS...IN REASONABLE AGREEMENT ON THE BROAD STORY THROUGH THE
UPCOMING WEEKEND AND THROUGH MIDWEEK OF THE FOLLOWING WORK WEEK.
NORTHWEST FLOW ALOFT WILL BUCKLE THROUGH THE DAY TODAY OVER NEW
MEXICO AS SHORTWAVE AMPLIFIES FROM THE DAKOTAS SOUTH AND WEST
ACROSS NEW MEXICO INTO EASTERN SONORA THROUGH TONIGHT. WAVE WILL
SHEAR EASTWARD INTO TEXAS BY MIDDAY THURSDAY...AS WEAK RIDGE
AHEAD OF BAGGY TROUGH FORMING OFF SOUTHERN CALIFORNIA MOVES ACROSS
NEW MEXICO TO WRAP UP THE WORK WEEK. TROUGH WILL CROSS THE
CALIFORNIA COAST LATE FRIDAY AND ENCROACH ON WESTERN NEW MEXICO
EARLY SATURDAY MORNING. ALTHOUGH BROAD TROUGH FEATURE REMAINS IN
PLACE ACROSS THE STATE THROUGH THE WEEKEND...MUCH OF THE ENERGY
WILL LIFT OUT INTO THE NORTHERN PLAINS LATE IN THE WEEKEND. WEAK
ZONAL FLOW WILL FILL IN BEHIND THE DEPARTING EASTBOUND TROUGH...AS
MORE SUBSTANTIAL SYSTEM CRANKS UP IN THE NORTH PACIFIC AND BEGINS
SOUTHWARD DIG DOWN THE CALIFORNIA COAST. THIS WAVE WILL CROSS THE
CALIFORNIA COASTLINE TUESDAY AND ARRIVE NEAR THE FOUR CORNERS ON
WEDNESDAY MORNING. SOME DIFFERENCES IN SOLUTIONS ON THE SPEED OF
THE TRIP FOR THIS SYSTEM ACROSS NEW MEXICO...DOMESTIC GFS HOLDS
THE SYSTEM OVER THE FOUR CORNERS AS A STRENGTHENING CLOSED LOW
WHILE EUROPEAN ECMWF KEEPS THE STRUCTURE WAVY AND USHERS IT INTO
TEXAS DURING THE DAY ON THURSDAY. AGREE WITH WPC COLLEAGUES THAT
GFS HAS BEEN RUNNING WAY TOO AGGRESSIVE OF LATE IN CUTTING OFF
SYSTEMS OVER THE WEST...WITH A MORE PROGRESSIVE EUROPEAN ECMWF
SOLUTION PREFERRED AS THE BETTER PERFORMER TO GUIDE FORECAST
THINKING FOR NOW. AS ALWAYS AND EVER...FUTURE RUNS WILL BE WATCHED
FOR IMPROVED COHERENCE IN THE RUNS TO COME.

FOR TODAY...STRENGTHENING AND INCREASINGLY TURBULENT NORTHWEST
FLOW OVERHEAD...AS AGGRESSIVE COLD FRONT PENETRATES NORTHEAST
QUADRANT DURING THE DAY TODAY AND DRIVES THIS FEATURE SOUTH AND
BULGES IT WEST OVERNIGHT. NORTH COUNTRY SHOWERS WITH HIGH COUNTRY
SNOWS DEVELOPING THROUGH THE DAY TODAY WILL INTENSIFY AS THEY
EXPAND EAST AND SOUTH TONIGHT. RAIN WILL CHANGE OVER TO HIGH
COUNTRY SNOW LATE TODAY...WITH MORE SUBSTANTIAL SNOWFALL NEAR THE
COLORADO LINE AND ACROSS THE I25 CORRIDOR NEAR RATON PASS FALLING
TONIGHT. NORTHERN SANGRE SUMMITS...AND RATON PASS...COULD SEE SNOW
ACCUMULATION SQUEAKING ABOVE WARNING THRESHOLDS...AND WILL SET
WINTER STORM WATCH WITH THE MORNING PACKAGE TO COVER SNOWFALL FROM
LATE EVENING THROUGH THURSDAY NOON TO GET THE BALL IN PLAY. SOUTH
OF THE FRONT...WARMING DAYTIME TEMPERATURES WILL MAKE IT A FEW
DEGREES ABOVE MID APRIL NORMALS...WITH AFTERNOON WESTERLY BREEZES
OVER THE CONTINENTAL DIVIDE AND CENTRAL MOUNTAIN CHAIN
SUMMITS...AND NORTHEAST BREEZES GOING THROUGH THE OVERNIGHT OVER
THE NORTHEASTERN AND EASTERN PLAINS.

FOR THURSDAY...NORTH COUNTRY AND NORTHEAST PLAINS SNOWFALL
TAPERING OFF AND ENDING AROUND NOON WITH MODEST ADDITIONAL
ACCUMULATIONS...AND SNOW CHANGING BACK TO RAIN OVER THE SLOPES AS
DAYTIME TEMPERATURES WARM. TEMPERATURES WILL TOP OUT 6 TO 12
DEGREES BELOW MID APRIL NORMALS OVER THE EAST...AND NEAR NORMAL
TO A FEW DEGREES WARMER OVER THE WEST. COLD FRONT WILL MOVE ACROSS
THE RIO GRANDE VALLEY EARLY THURSDAY...AND STALL AGAINST THE
CONTINENTAL DIVIDE BY THURSDAY AFTERNOON. MOISTURE PENETRATION
WILL SET UP SOME STATE LINE FOG NEAR THE TEXAS BORDER THURSDAY
NIGHT INTO FRIDAY MORNING.

FOR FRIDAY...WEAK RIDGE AHEAD OF BAGGY WEST COAST TROUGH MOVING
ACROSS NEW MEXICO DURING THE DAY WILL NOT HAVE SUFFICIENT MOXIE TO
SHUT DOWN A CONVECTIVELY ACTIVE DAY...AS TIGHT SHORTWAVE IN
NEGATIVE TILT RIDES UP THE UPSTREAM LIMB OF THE RIDGE AND
INTERACTS WITH DRY LINE OVER THE EASTERN END OF THE STATE. THUNDER
COVERAGE ISOLATED...BUT MOST ANY PLACE COULD SEE A THUNDERSTORM OR
TWO FRIDAY AFTERNOON WITH BROAD AND BREEZY SOUTHERLY FLOW INTO THE
STATE. TEMPERATURES RUNNING NEAR NORMAL FOR A MID APRIL DAY.

FOR SATURDAY...WEST COAST TROUGH DRIFTING EASTWARD ACROSS
ARIZONA...LEAVING NEW MEXICO IN GENTLE SOUTHWEST BREEZES OVERHEAD.
SURFACE LOW DEEPENING OVER EASTERN COLORADO WILL MAINTAIN
CONTINUED DRY LINE PRESENCE OVER THE TEXAS LINE ON THE NEW MEXICO
EASTERN BORDER FOR ANOTHER CONVECTIVELY ACTIVE DAY STATEWIDE. BEST
CHANCES FOR STORM INITIATION OVER THE HIGH COUNTRY CENTRAL AND
WEST...AND OVER THE SOUTHEAST WITH REDUCED BUT STILL SUBSTANTIAL
CHANCES ELSEWHERE. TEMPERATURES REMAINING NEAR NORMAL FOR MID
APRIL...WITH SOUTHWEST BREEZES MAINLY OVER THE EASTERN AND
NORTHEAST PLAINS SATURDAY AFTERNOON.

OUTLOOK...SUNDAY THROUGH TUESDAY...WARMING TREND WITH CONTINUED
CHANCES FOR SHOWERS AND THUNDERSTORMS IN AN UNSETTLED PATTERN.
WEAK FLOW OVERHEAD SUNDAY WILL STRENGTHEN AND BACK SOUTHWEST
THROUGH TUESDAY IN ADVANCE OF APPROACHING CALIFORNIA COASTAL WAVE.
NORTHEAST SHOWERS SUNDAY WILL TAPER OFF MONDAY AS TEXAS STATE
LINE DRY LINE BECOMES ACTIVE MONDAY AFTERNOON INTO MONDAY EVENING.
HIGH COUNTRY CONVECTION TUESDAY WILL END UP OVER THE EASTERN
PLAINS TUESDAY EVENING AS STRONGER DYNAMICS MOVE OVER THE STATE AS
THE STORM CORE SHIFTS TO THE GRAND CANYON BY EARLY WEDNESDAY MORNING.

SHY

&&

.FIRE WEATHER...
MAIN FIRE WEATHER IMPACT IN THE SHORT-TERM WILL BE IN THE FORM OF
GUSTY WEST WINDS ALONG AND NEAR INTERSTATE 40 FROM THE ARIZONA
BORDER EAST TO NEAR LAGUNA PUEBLO OR SO THEN EAST OF ABQ FROM
EDGEWOOD EAST TO TEXAS BORDER FOR A COUPLE OF HOURS THIS AFTERNOON.
HIGH TEMPERATURES...HOWEVER WILL REMAIN NEAR AVERAGE FOR MID APRIL
AND THE HIGHEST INSTABILITY WILL REMAIN SOUTH OF THE CORE OF THE
GUSTY WINDS. ADDITIONALLY...A COLD FRONT WILL DROP SOUTHEAST THROUGH
THE NORTHWEST HALF OF THE STATE BY LATE THIS AFTERNOON...LIMITING
THE TIME RH REMAINS BELOW FIFTEEN PERCENT. SCATTERED RAIN AND
MOUNTAIN SNOW SHOWERS WILL MOVE INTO THE FAR NORTHERN SANGRE DE
CRISTOS AND RATON PASS/NE HIGHLANDS AREA LATE TONIGHT CONTINUING
INTO THURSDAY MORNING. SEVERAL INCHES OF ACCUMULATION IS EXPECTED
ABOVE ABOUT 7000 FT OVERNIGHT.

A COOLER MORE STABLE AIR MASS MOVES IN FOR THURSDAY AS AN UPPER LEVEL
RIDGE BEGINS TO BUILD IN FROM THE WEST. THE RIDGE IS SHORT-LIVED AND
SLIDES EASTWARD THROUGH THE REGION THURSDAY NIGHT. SURFACE HIGH
PRESSURE ANCHORED OVER WEST TEXAS WILL ALLOW FOR A LONG-LIVED
SOUTHEASTERLY SURFACE FLOW OVER EASTERN NM THURSDAY EVENING AND
THURSDAY NIGHT. THE SELY WINDS WILL TRANSPORT LOW LEVEL GULF
MOISTURE INTO THE EASTERN PLAINS. MEANWHILE...LOW AND MID LEVEL
PACIFIC MOISTURE WILL BEGIN TO WORK IN FROM THE SOUTHWEST AHEAD OF
THE APPROACHING UPPER TROUGH.

MODELS REMAIN IN VERY GOOD AGREEMENT THAT PREVIOUSLY MENTIONED
MOISTURE ASSOCIATED WITH A SUBTROPICAL UPPER LEVEL TROUGH WILL MOVE
NORTHWARD THURSDAY NIGHT AND FRIDAY. MAINLY AFTERNOON AND EARLY
EVENING SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE CENTRAL AND
WESTERN MOUNTAINS FRIDAY. MODELS INDICATING THE BEST CHANCES FOR
SHOWERS AND THUNDERSTORMS ON SATURDAY WILL BE LOCATED OVER THE
WEST-CENTRAL AND SOUTHWEST MOUNTAINS DURING THE EARLY AFTERNOON WITH
SHOWERS MOVING EASTWARD THROUGH THE LATE AFTERNOON AND EARLY
EVENING. BEST INSTABILITY SHIFTS TO THE NORTHERN MOUNTAINS AND
NORTHEAST HIGHLANDS AND PLAINS FOR SUNDAY AND MONDAY. INCREASING
SOUTHWEST FLOW ALOFT AHEAD OF AN UNSEASONABLY DEEP UPPER LEVEL
TROUGH OVER NORTHERN CALIFORNIA SCOURS OUT THE MOISTURE MONDAY NIGHT
INTO TUESDAY. MODELS BEGIN TO DIVERGE GREATLY TUESDAY AND BEYOND
WITH GFS MUCH DEEPER AND WETTER WITH THE INCOMING TROUGH/LOW. ECMWF
KEEPS IT A PROGRESSIVE OPEN WAVE WHICH WOULD KEEP PRECIPITATION
NORTH AND EAST OF NM.

33

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WATCH FROM 9 PM MDT THIS EVENING THROUGH THURSDAY
MORNING FOR THE FOLLOWING ZONES...NMZ513-527.

&&
Hazardous weather outlook, Apr 16, 5:37 AM MDT, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
537 AM MDT WED APR 16 2014

NMZ501>540-171200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
537 AM MDT WED APR 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

LOW HUMIDITIES AND GUSTY WINDS WILL ELEVATE FIRE DANGER ALONG AND
SOUTH OF INTERSTATE 40 LATE THIS AFTERNOON.

SIGNIFICANT SNOWFALL BEGINNING LATE THIS AFTERNOON OVER THE
NORTHERN SUMMITS OF THE SANGRE DE CRISTO MOUNTAINS...AND OVER
RATON RIDGE...JOHNSON MESA...AND THE INTERSTATE 25 CORRIDOR NEAR
THE COLORADO BORDER WILL BECOME LOCALLY HEAVY AT TIMES OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN
CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND
WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

SHY

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 3:16 AM MDTWinter Storm WatchABQ13 hr
Apr 16, 3:56 PM MDTWinter Weather AdvisoryABQ14 hr

Nearby

Wind Advisories in New Mexico, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.